# SDR DLM88980975

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Iced Up
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, BOTH SMOKE DETECTORS IN AFT LAVS WENT OFF AND SMELL OF HOT AIR ODOR IN CABIN.  CABIN SUPPLY TEMP 65 DEGS, BOTH ENG HAD A/I ON.  HP OFF, NO HELP.  A/I OFF AND TEMP RTN TO NORMAL.  REPLACED COALESCER BAGS DUE ICING.
